Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 3

 
   

Some Remarks on Geometry of Fractional Calculus

PP: 1265-1272
Author(s)
Wedad Saleh, Adem KılıÁman,
Abstract
In recent years, researchers interested in the field of fractals and related subjects have also begun using the concept of fractional calculus in some of their investigations. In this paper, some interesting aspects and features of fractional connection derivatives in differential manifold were discussed. In particular, transformation of Christoffel symbols for fractional connection, the torsion tensor of a fractional connection, and difference tensor of two fractional connection are presented.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved